Pain In The Upper Abdomen Accompanied By Vomiting And Diarrhea?

Illustration of Pain In The Upper Abdomen Accompanied By Vomiting And Diarrhea?
Illustration: Pain In The Upper Abdomen Accompanied By Vomiting And Diarrhea? post.medicalnewstoday.com

. I have pain in my upper abdomen. Actually sick for a long time, but I leave it because it does not feel. Then last night I ate instant noodles and the night before going to sleep, my stomach hurt. I had vomited. However, vomiting in the form of water and thick liquid such as mucus. Then I often pass wind and interspersed with diarrhea. Then I took medicine on a diapet. And for eating alone I feel nauseous now. Then what should I do? Then what is the real disease that I experienced. Thank you!

1 Answer:

Hello Salsabila,


Thank you for asking HealthReplies.com.

Pain in the upper abdomen, nausea, vomiting, frequent bowel movements, and also diarrhea may indicate inflammation of your digestive tract. This inflammation is often heavy with the consumption of instant food, spicy, especially those consumed too much near bedtime. Not only that, consumption of foods that are acidic, fatty, not hygienically processed, or contain excessive gas can also aggravate this condition.


The following types of diseases can trigger your complaints:


Gastrointestinal infections, can be due to viruses, bacteria, or parasites

Dyspepsia (increased stomach acid)
Irritable bowel syndrome
Inflammatory bowel
Food allergies, intolerance or malabsorption
Food poisoning, and so on

If you don't experience vomiting and diarrhea too often (less than 3 times a day), your condition can often improve with the following natural treatment steps:

Drink plenty of water
Keep eating regularly, even if just a little
Never consume foods and drinks that are prone to irritate the digestive tract, for example instant, spicy, sour, fatty, not hygienically processed, contain excessive gas, also soft drinks and caffeinated
If there are certain foods, drinks, or medications that often make you allergic, also avoid consumption
Make sure you always wash your hands before and after eating, after using the toilet, and after handling dirt
Compress the abdominal pain with warm water
More rest
Do not carelessly take drugs without a doctor's prescription, including anti-vomiting and / or anti diarrhea

However, if complaints do not improve within 1-3 days, or appear fever, severe abdominal pain, or vomiting and diarrhea more than 5 times a day, immediately check with your doctor or a specialist in internal medicine to be given the best treatment yes. Follow-up examinations, for example laboratories, ultrasound, etc. doctors can also recommend if deemed necessary.


I hope this helps.

: by

Related Question

Causes Severe Vaginal Bleeding?

Causes Severe Vaginal Bleeding?

(1 year ago)

Doctor, I have a lot of bleeding in the vagina that is heavy and clot. But do not feel any pain. What indicator is that? Thank you...

The Inner Elbow Hurts And Aches When Straightened?

The Inner Elbow Hurts And Aches When Straightened?

(1 year ago)

Good night. I have pain in my inner elbow. If I try to straighten my elbow, it hurts, what’s the solution?...

Take Cough Medicine With Paracetamol?

Take Cough Medicine With Paracetamol?

(1 year ago)

Hello, I am coughing and having a backache. What is the danger if I take cough medicine with paracetamol?...

Leave a Reply

Your email address will not be published. Required fields are marked *